Do Muscle Relaxers do this to anyone else?

Discussion in 'Fibromyalgia Main Forum' started by EMayer, Sep 25, 2003.

  1. EMayer

    EMayer New Member

    I was just wondering if after takeing a muscle relaxer, if anyone else feels more achy (like the next day)? It's as if It worked sorta like after you work out you're more relaxed but always ache later. I'm not sure if this is good or not but I was recently prescribed Zanaflex and although I think it gave me a horrible headache (so I'm afraid to take it again)I believe that it may have made me feel better after the next days achyness went away...I felt tolerable, almost no pain for about 4 days and then I started gradually began to feel crappy again....today's a real struggle. I'd like to try it again but only if you guys think that my eventual feeling better was a gradual result of it.

    Please let me know what you think!
    Thanks :)
    -EM
  2. Dara

    Dara New Member

    I take 4mg at night before bedtime. It does help me sleep, sometimes I think since I get a much better sleep with it that it does make me more achey in the morning. What I do now is break it in half and with the reduced doze I don't seem to be as achey in the morning. I finally found a muscle relaxer that works, and now my insurance company took it off of their list of approved medications. I have to start taking Flexoril again, it worked but not as well.

    You might want to reduce your dose and see if that helps.

    Dara
  3. JP

    JP New Member

    Hello EM

    I have used Soma, which is a pretty good one for me. I can't say that I have noticed more pain the next day and it makes sense if the muscle relaxer helps, even a little. You feel a little better with the medicine, your muscles relax a bit and when the medicine is gone, the muscles go back to their norm and feel worse because you had a little chemical help.

    I notice the same thing as you describe if I miss a dose of my arthritis medicine (Vioxx). I can't miss a dose. If I do, it takes me a few days to get my pain in control.

    I'm sorry about your increased pain. Mine is all over the place...I usually can't tell what causes and increase and I do know missing my Vioxx will put me over the edge.

    Take care,
    Jan

[ advertisement ]